Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 14, 2025, 10:14 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2025, 10:14 PM MST (05:14 UTC)
- Expired
- Aug 15, 2025, 12:45 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 86 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 5.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3265 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
181
WGUS55 KPSR 150514
FFWPSR
AZC013-150745-
/O.NEW.KPSR.FF.W.0013.250815T0514Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1014 PM MST Thu Aug 14 2025
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 1245 AM MST.
* At 1014 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts up
to 0.50 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vistancia and Lake Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
3390 11227 3390 11226 3383 11224 3371 11226
3370 11237 3391 11237 3390 11235 3389 11230
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
MS2 follow-up statements
110
WGUS75 KPSR 150617
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1117 PM MST Thu Aug 14 2025
AZC013-150745-
/O.CON.KPSR.FF.W.0013.000000T0000Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1117 PM MST Thu Aug 14 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MST FRIDAY
FOR MARICOPA COUNTY...
At 1117 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 2 inches of rain have fallen. Flooding impacts will continue,
but no additional rainfall is expected. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Vistancia and Lake Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
3390 11227 3390 11226 3383 11224 3371 11226
3370 11237 3391 11237 3390 11235 3389 11230
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
MS727
WGUS75 KPSR 150736
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1236 AM MST Fri Aug 15 2025
AZC013-150746-
/O.EXP.KPSR.FF.W.0013.000000T0000Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1236 AM MST Fri Aug 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM MST EARLY THIS MORNING
FOR MARICOPA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
&&
LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
3390 11227 3390 11226 3383 11224 3371 11226
3370 11237 3391 11237 3390 11235 3389 11230
$$
MSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 5:03 PM MST, 5 hours 11 minutes earlier. Its key messages:
- Increased shower and thunderstorm chances will exist through Friday with gusty winds, blowing dust, and lightning the greatest threats.
- Rainfall chances decrease substantially over the weekend with storms primarily relegated to higher terrain areas of central and eastern Arizona.
- Temperatures will drop into a seasonal normal range through the weekend before readings rebound back above normal by the middle of next week.
Area forecast discussion, Aug 14, 5:03 PM MST, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 503 PM MST Thu Aug 14 2025 .UPDATE...Updated Aviation Discussion. && .KEY MESSAGES... - Increased shower and thunderstorm chances will exist through Friday with gusty winds, blowing dust, and lightning the greatest threats. - Rainfall chances decrease substantially over the weekend with storms primarily relegated to higher terrain areas of central and eastern Arizona. - Temperatures will drop into a seasonal normal range through the weekend before readings rebound back above normal by the middle of next week. && .SHORT TERM /Today through Friday/... WV imagery and objective analysis shows the H5 subtropical anti- cyclone having shifted into southern Colorado in response to anomalous troughing approaching the California coast. In between these features, two discernible MCV's are spinning across the region 1) over NE Arizona and 2) more notably for the local CWA over Pinal/Pima counties indicative of enhanced midlevel ascent and moisture. While this moisture intrusion and associated lapse rates have been insufficient in yielding little more than isolated light showers, the resulting cloud cover has locally limited insolation and instability early this afternoon. The overall synoptic pattern remains favorable for sustained convection though not quite to the same extent as yesterday; and with uncertainty tied to which areas can clear and destabilize later today, this results in another complex and challenging forecast. Recent trends in satellite and high resolution models suggest convective initiation most likely across central Pima through SW Maricopa County this afternoon, and over recently clearing areas of the Rim and White Mountains. Sufficient instability (greater than 1000 J/kg) should eventually be realized given a larger pool of 9-10 g/kg boundary layer mixing ratios while also incorporating DCape values greater than 1500 J/kg. As a result, probabilities of multiple colliding outflow boundaries are enhanced this evening though the preponderance of HREF modeling suggest this outcome would be later in the evening tapping elevated instability. Larger uncertainty is tied with a more precise location where these intersections may occur, but the scenario certainly justifies 30-40% POPS across much of south-central Arizona through the overnight and into Friday morning. The overnight convective activity and outflow mixing should infuse even better moisture profiles into the south-central Arizona environment Friday with forecast soundings showing sfc-H7 mixing ratios 10-11 g/kg. However, the approaching Pacific trough will impart strengthening SW flow over this moist layer with partial top down erosion and drying through the afternoon, despite simultaneously steeping midlevel lapse rates and cooling of the top of the boundary layer (a common conundrum experienced much of this monsoon). Thermodynamic profiles actually appear quite favorable during a small temporal window Friday afternoon with MLCape 1000- 1500 J/kg coincident with little to no CinH. Interestingly, models initially struggle to reflect any deep convection over the CWA which may be due to a forecast of vorticity forced ascent and robust thunderstorm development over SE Arizona and north-central Arizona, leaving much of the CWA temporarily under weak subsidence. Any storms that can form Friday afternoon/evening may become quite strong given the MLCape/DCape balance along with modest effective deep layer shear. Shear profiles may also promote back- building/training echoes yielding locally heavy rainfall, though drier air and more dominant outflows would tend to preclude a more pronounced threat. && .LONG TERM /Saturday through Wednesday/... By Saturday, the Pacific trough, which is expected to remain fairly stationary just to our northwest will usher in drier air into our area from west to east. This dry air will first move in aloft early Saturday and then mix down into the boundary layer Saturday afternoon. The lingering boundary layer moisture should be enough to spark off some afternoon convection over higher terrain areas (20- 40% PoPs), but for the south-central Arizona lower deserts chances will be at most 10-15%. The dry air advection will persist through the rest of the weekend with PWATs dropping to below 1.0" again on Sunday. This will end any rain chances across the lower deserts leaving only very minimal chances of 10-20% over the far eastern high terrain through Monday. The influence of the Pacific trough will help to keep temperatures near normal through the weekend with highs mostly between 102-105 degrees across the lower deserts. We will also see noticeably cooler overnight temperatures as lows fall back into the 70s across the western deserts to around 80 or the lower 80s in the Phoenix area for Sunday and Monday mornings. The weather pattern will begin to shift again beginning early next week as the subtropical highs shifts westward into our region by next Tuesday. Ensemble guidance shows the ridge center strengthening during this time before reaching its peak at some point mid to late next week. This will likely bring H5 heights of 595-597dm back into our area by the middle of next week resulting in highs warming back to around 110 degrees by next Tuesday or Wednesday. Overnight lows will also begin to warm, but with low level moisture remaining on the lower side readings should stay near or just above normal into mid week. Depending on the eventual strength of the ridge, we may end up seeing some localized Major HeatRisk again later next week. Although still fairly uncertain, models do show some moisture beginning to return back into the region late next week into the following weekend. && .AVIATION...Updated at 0000Z. South Central Arizona including KPHX, KIWA, KSDL, and KDVT: The greatest weather concern is the chance of returning thunderstorms mid to late evening from colliding outflows. Areas of SHRA/TSRA over the Rim and portions of Southwest Maricopa County are expected to push outflows into the airspace, meeting somewhere over the Valley and possibly (~20-40%) sparking some new convection as early as 03Z. The best timing for VCTS conditions looks to have moved slightly earlier than the previous forecast, now 04-08Z. Though most of the activity should be east of the terminals and cause winds to shift to a prevailing easterly component, gusty and erratic winds will be possible with any cells that form nearby. Expect skies to gradually clear during the overnight hours and winds to settle out of their typical SE'rly drainage directions. A longer usual transition from SE to SW winds will occur Friday during the afternoon, with VCSH/VCTS potentially returning by the evening. Southeast California/Southwest Arizona including KIPL and KBLH: No major weather issues will exist through the Friday afternoon under mostly clear skies. Winds will follow a near persistence forecast with directions varying between SE and SW and gusts around 25kt common at KBLH. && .FIRE WEATHER... Thunderstorm chances will remain elevated over the eastern districts through Friday with moderate chances of wetting rainfall, particularly over higher terrain of Gila County. Abrupt wind shifts with gusty outflows will be common with any storms. Temperatures will slowly cool closer to the seasonal normal through Friday, and in combination with better moisture profiles, afternoon humidity levels should improve closer to a 20-30% range in eastern districts, but remain 10-20% in western areas. Overnight recovery will vary widely across the area from 30% to 80%. Drier air will usher back into the area over the weekend mostly ending rain chances except for far eastern Arizona. MinRHs will eventually lower to closer to 10- 15% by next Monday. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && SHORT TERM...18 LONG TERM...Kuhlman AVIATION...Whittock FIRE WEATHER...Kuhlman
In the hours before
Special weather statement, Aug 14, 6:08 PM MST, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
608 PM MST Thu Aug 14 2025
AZZ538-539-150145-
Gila Bend AZ-Tonopah Desert AZ-
608 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 645 PM
MST...
At 608 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Painted Rock Dam, or 15 miles northwest of Gila
Bend, moving northeast at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of Maricopa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3300 11294 3307 11303 3319 11296 3306 11278
TIME...MOT...LOC 0108Z 224DEG 6KT 3309 11294
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RWSpecial weather statement, Aug 14, 6:39 PM MST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
639 PM MST Thu Aug 14 2025
AZZ538-540-150215-
Buckeye/Avondale AZ-Tonopah Desert AZ-
639 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 715 PM
MST...
At 638 PM MST, Doppler radar was tracking a strong thunderstorm over
Buckeye, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buckeye.
This includes the following highways...
AZ Interstate 10 between mile markers 108 and 120.
AZ Route 85 between mile markers 152 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3347 11249 3339 11263 3347 11274 3358 11265
TIME...MOT...LOC 0138Z 224DEG 7KT 3347 11264
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RWSpecial weather statement, Aug 14, 8:28 PM MST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
828 PM MST Thu Aug 14 2025
AZZ541-542-544-546-549-150415-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-Deer Valley AZ-North Phoenix/Glendale AZ-
828 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 915 PM
MST...
At 828 PM MST, Doppler radar was tracking a strong thunderstorm near
Scottsdale Airport, or near Paradise Valley. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Scottsdale, Fountain Hills, Paradise Valley, Papago Park,
Piestewa Peak Park, Downtown Scottsdale, Scottsdale Airport,
Camelback Mountain, North Mountain Park, and Desert Ridge
Marketplace.
This includes the following highways...
AZ Route 51 between mile markers 5 and 15.
AZ Route 101 between mile markers 31 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3345 11196 3357 11210 3371 11196 3359 11174
3350 11184
TIME...MOT...LOC 0328Z 242DEG 4KT 3357 11189
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AYSpecial weather statement, Aug 14, 8:41 PM MST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
841 PM MST Thu Aug 14 2025
AZZ537-540-542-544-150415-
Buckeye/Avondale AZ-Deer Valley AZ-Northwest Valley AZ-
North Phoenix/Glendale AZ-
841 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 915 PM
MST...
At 841 PM MST, Doppler radar was tracking a strong thunderstorm over
Surprise Stadium, or near Waddell. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glendale, Surprise, El Mirage, Youngtown, Sun City West, Sun City,
Waddell, Litchfield Park, Surprise Stadium, Luke AFB, and Beardsley.
This includes the following highways...
US Highway 60 between mile markers 133 and 148.
AZ Route 303 between mile markers 108 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3355 11252 3365 11254 3374 11249 3376 11237
3373 11228 3360 11226 3350 11232 3351 11244
TIME...MOT...LOC 0341Z 280DEG 3KT 3362 11240
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AYSpecial weather statement, Aug 14, 8:56 PM MST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
856 PM MST Thu Aug 14 2025
AZZ537-541-542-150445-
Cave Creek/New River AZ-Deer Valley AZ-Northwest Valley AZ-
856 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 945 PM
MST...
At 856 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles south of Pipeline Canyon Trailhead, or 7 miles northwest of
Peoria. This thunderstorm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Surprise, Lake Pleasant, Pipeline Canyon Trailhead, Cottonwood Day
Use Area, and Vistancia.
This includes the following highways...
AZ Route 74 between mile markers 12 and 27.
AZ Route 303 between mile markers 126 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3390 11219 3372 11219 3370 11242 3388 11244
TIME...MOT...LOC 0356Z 250DEG 1KT 3379 11232
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
AYSpecial weather statement, Aug 14, 9:28 PM MST, 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
928 PM MST Thu Aug 14 2025
AZZ541-542-544-546-150515-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
928 PM MST Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 1015 PM
MST...
At 928 PM MST, Doppler radar was tracking a strong thunderstorm near
Desert Ridge Marketplace, or near Phoenix. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Scottsdale, Paradise Valley, Piestewa Peak Park, Deer Valley
Airport, Scottsdale Airport, North Mountain Park, and Desert Ridge
Marketplace.
This includes the following highways...
AZ Interstate 17 between mile markers 210 and 216.
AZ Route 51 between mile markers 7 and 15.
AZ Route 101 between mile markers 23 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3353 11199 3361 11216 3378 11206 3370 11184
TIME...MOT...LOC 0428Z 214DEG 3KT 3365 11203
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 5:16 PM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Aug 14, 5:36 PM MST | Special Weather Statement | PSR | Gila | 39 min |
| Aug 14, 6:07 PM MST | Special Weather Statement | PSR | Maricopa | 23 min |
| Aug 14, 6:08 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Aug 14, 6:39 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
| Aug 14, 8:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 14, 8:41 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Aug 14, 8:56 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 14, 9:22 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 53 min |
| Aug 14, 9:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 14, 9:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 38 min |
| Aug 14, 9:50 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 40 min |
| Aug 14, 9:57 PM MST | Areal Flood Advisory | PSR | Maricopa | 24 min |
| Aug 14, 9:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 12 min |
| Aug 14, 10:21 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 14, 10:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Aug 14, 10:49 PM MST | Special Weather Statement | PSR | Pinal | 26 min |
| Aug 14, 11:25 PM MST | Special Weather Statement | PSR | 3 hr | |
| Aug 15, 12:48 AM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 15, 12:58 AM MST | Special Weather Statement | PSR | 47 min | |
| Aug 15, 1:42 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Aug 15, 1:57 AM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Aug 15, 4:06 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 15, 2:35 PM MST | Special Weather Statement | PSR | 25 min | |
| Aug 15, 3:26 PM MST | Special Weather Statement | PSR | 34 min | |
| Aug 15, 3:51 PM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Aug 15, 3:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Aug 15, 4:02 PM MST | Special Weather Statement | PSR | 28 min | |
| Aug 15, 4:12 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Aug 15, 4:34 PM MST | Special Weather Statement | PSR | Maricopa | 116 min |
| Aug 15, 4:39 PM MST | Special Weather Statement | PSR | 21 min | |
| Aug 15, 4:49 PM MST | Areal Flood Advisory | PSR | Maricopa | 116 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.